# SDR AALA20160705005

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 62,612 hours, 7,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PACK BATTERY INOPERATIVE AT DOOR 2L DURING PS CHECK.  REMOVED AND REPLACED PACK BATTERY DOOR 2L IAW 33-51-06.  CHECKED OK FOR SERVICE.
